General static solutions of two-dimensional Einstein-dilaton-Maxwell-scalar theories

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 135
  • Download : 0
General static solutions of effectively two-dimensional Einstein-dilaton-Maxwell-scalar theories are obtained. Our model action includes a class of 2D dilaton gravity theories coupled with a U(1) gauge field and a massless scalar field. Therefore it also describes the spherically symmetric reduction of d-dimensional Einstein-scalar-Maxwell theories. The properties of the analytic solutions are briefly discussed.
Publisher
AMERICAN PHYSICAL SOC
Issue Date
1996
Language
English
Article Type
Article
Keywords

2-DIMENSIONAL BLACK-HOLES; SPACE-TIMES; EVAPORATION; GRAVITY

Citation

PHYSICAL REVIEW D, v.53, no.10, pp.5513 - 5520

ISSN
0556-2821
DOI
10.1103/PhysRevD.53.5513
URI
http://hdl.handle.net/10203/71197
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0